Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the cause for back aches and fatigue after a severe anaphylactic reaction when on epinephrine?

This past Monday, my son had a severe anaphylactic reaction to the contrast dye from a CT scan. His rate was dangerously low, & he was rushed to the ER and treated. They used several drugs, Epinephrine being one, and Benadryl being another. They also used a steroid on him as well. He stabilized but was admitted overnight for further monitoring. He is now complaining that his back aches and he is fatigued easily. I am trying to find out if this is a result of the episode, or if this is being caused by any of the drugs he was administered.
Mon, 27 Jan 2014
Report Abuse
General & Family Physician 's  Response
Hi, thank you for the query.
With this presentation, it might have been possible that he developed a peptic ulcer which can give back ache at times. if I were his treating doctor, I would add drugs that can reduce acid secretion and protect the stomach lining.

I hope that answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. We will be delighted to answer more questions from you.
I wish him good health
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Backache


What is the cause for back aches and fatigue after a severe anaphylactic reaction when on epinephrine?

Hi, thank you for the query. With this presentation, it might have been possible that he developed a peptic ulcer which can give back ache at times. if I were his treating doctor, I would add drugs that can reduce acid secretion and protect the stomach lining. I hope that answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. We will be delighted to answer more questions from you. I wish him good health